# SDR USAA920081856

- Difficulty date: October 10, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 28,648 hours, 12,583 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT A12 EES LT AFT DOOR HAS IMPROPER ROUTING OF WHITE AND YELLOW LANYARDS ON ESCAPE SLIDE RAFT.  PIT.  RE-ROUTED LANYARDS ON LT AFT DOOR IAW US AIRWAYS JOB CARD 26L00025011.
